JOURNAL ARTICLE

Secukinumab-induced pompholyx in a psoriasis patient

Gerhard Eichhoff
Dermatology Online Journal 2020 April 15, 26 (4)
32621689
With a prevalence of up to 20%, eczematous lesions are the most common skin adverse events of tumor necrosis factor alpha inhibitors. Eczematous lesions triggered by more modern biologics such as the IL17A antagonist secukinumab have been rarely reported. Herein, a case of secukinumab-induced pompholyx in a psoriasis patient is presented.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
32621689
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"